A 35-year-old male asked:
Ive been tapering off citalopram 20mg. 1week 15mg, and now on 10 mg for 2 days. started having blurry spots in my vision - is this normal?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 47 years experience
Visual changes may: occur during citalopram withdrawal. If problematic slow the taper and consult prescriber. Generally longer use requires longer taper if withdrawal effects occur: vision changes, runny nose, trouble sleeping/breathing, agitation, chest pain, confusion, nausea, vomiting, diarrhea, dizziness, fast heartbeat, headache, excess sweating, muscle pain, restless, trembling, unusual tiredness/weakness.
Created for people with ongoing healthcare needs but benefits everyone.
1.6k viewsAnswered >2 years ago
Last updated Feb 17, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.